# SDR CKSA98325

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FWD CARGO COMPARTMENT STA 680, RBL 70, WL118 RIB IS CRACKED.  REMOVED DAMAGED RIB IAW SRM 51-30-2.  MATERIAL CHECK 2024-T3 .040.  INSTALLED NEW RIB IAW SRM 51-30-02.  CORROSION TASK CARD NUMBER C53-125-01-1.  NON-ROUTINE TASK CARD NUMBER B0083-16-N-00644.
